sexologist-icon

Gynaecological: Menstrual

Vaginal bleeding since 6 months. bleeding medium to heavy. initially there were no cramps, doctor suggested texid tablet, and then primolut N, but after completing the course for both, bleeding still hasnt stopped, and has intensified instead, with heavy cramping. stomach aches too much. kindly help. i have finished the 21 day dose of primolut 2 days back and since then, the bleeding had intensifed a lot along with constant stomach cramps.
views-icons 102 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

You need to evaluate properly if high dose hormone doesn't help... Better to go for currattage and see what is the problem... Dont waste the time take opinion from a good gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
Synthetic hormones will only mask your symptoms without addressing the root cause of problems. If you want to heal from the root cause, Please  read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist 31 yrs exp Delhi
Get an USG pelvis done for diagnosis and consult gynecologist with the reports
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO